Pill Identifier

TCL370 Pill: Uses, Dosage Side Effects, Interactions

What does the TCL370 pill contain?

The white capsule-shaped pill with the imprint TCL 370 has been identified as Extra Pain Relief containing acetaminophen, aspirin, and caffeine as active ingredients. It is supplied by Time-Cap Labs, Inc.

Each capsule-shaped pill of Extra Pain Relief contains:

  • acetaminophen 250 mg
  • aspirin 250 mg
  • caffeine 65 mg

TCL370 pill is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.

TCL370 pill is safe and effective in treating acute headaches, especially migraine, and was considered effective also by the American Headache Society (Level A). This combination is well-tolerated in episodic tension-type headache, and considered superior to acetaminophen, and all components of this combination are considered safe during breastfeeding and can be taken orally for acute migraine attacks.

How should I take the TCL370 pill?

The recommended dose of TCL370 pill for adults and children 12 years and over is 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Do not use more than directed, drink a full glass of water with each dose unless your doctor directs you otherwise. If you are using the tablet form of this medication, do not lie down for at least 10 minutes after you have taken this drug. If an upset stomach occurs, you may take it with food or milk.

The dosage is based on your medical condition and response to treatment. Do not increase your dose or use this drug more often or for longer than directed. Do not use this product for pain lasting longer than 10 days or fever lasting more than 3 days. Use the smallest effective dose.

If you are taking the TCL370 pill to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.

Consult your doctor or pharmacist for more information. If you are taking this drug “as needed” (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well. If you are taking this product for headaches, seek immediate attention if you also have: trouble speaking, weakness on one side of the body, or sudden vision changes.

TCL370 pill has side effects, the most concerning side effect, though, is severe liver damage due to the acetaminophen content. It usually only happens when you overuse the TCL370 pill.

Allergic reaction

Some people have had allergic reactions to acetaminophen, aspirin, and caffeine. Call your doctor immediately if you develop the following reactions after taking acetaminophen:

•          difficulty breathing or swallowing

•          swelling of your face, lips, throat, or tongue

•          hives

•          severe itching

•          peeling or blistering skin

Severe liver damage

Acetaminophen poisoning can happen from taking too much TCL370 pill. Your liver processes acetaminophen and converts it into a different substance. If you take large amounts of TCL370 pill, your liver produces more of that substance. And when there is too much of it, that substance can damage your liver. However, if you take the TCL370 pill at the recommended dosage, liver damage from the drug is not likely.

Symptoms of liver damage include:

•          yellowing of your skin or the whites of your eyes (jaundice)

•          pain in the upper right area of your abdomen

•          nausea or vomiting

•          loss of appetite

•          fatigue

•          sweating more than usual

•          pale skin

•          unusual bruising or bleeding

•          dark or tea-colored urine

•          dark, tarry stools

If you suspect you’ve taken too much TCL370 pill or notice any of these symptoms, contact your poison control center or get medical help right away. If you know you’ve taken more than the recommended dosage of acetaminophen, go to the nearest emergency room, even if you don’t have any symptoms of liver damage. If someone you know who has taken acetaminophen becomes unresponsive or stops breathing, call 9-1-1 or the number for your local emergency services.

Warnings

Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause a severe allergic reaction, which may include:

o          hives

o          facial swelling

o          shock

o          asthma (wheezing)

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:

o          are age 60 or older

o          have had stomach ulcers or bleeding problems

o          take a blood-thinning (anticoagulant) or steroid drug

o          take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)

o          have 3 or more alcoholic drinks every day while using this product

o          take more or for a longer time than directed

Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat.

Do not use

o          with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

o          for more than 10 days for pain unless directed by a doctor

o          for more than 3 days for fever unless directed by a doctor

Stop using and ask a doctor if

o          symptoms do not improve

o          new symptoms occur

o          pain or fever persists or gets worse

o          you experience any of the following signs of stomach bleeding:

  • feel faint
  • have bloody or black stools
  • vomit blood
  • have stomach pain that does not get better
  • ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product.

Can a pregnant or breastfeeding woman take TCL370 pill?

If you are pregnant or breastfeeding, ask a health professional before using the TCL370 pill. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep Out Of Reach Of Children

Keep out of reach of children. In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as …

Other information – store at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F) use by expiration date on the package.

<
Back to top button

Adblock Detected

Please consider supporting us by disabling your ad blocker